MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO 14; GUIDE WIRE

ASAHI INTECC GLADIUS MONGO 14; GUIDE WIRE
Catalog Number AP14R023P
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Gladius mongo 14 with a turnpike microcatheter traversed thru diffuse proximal rca disease but was not successful in crossing proximal cap of cto.Gladius mongo tip broke off in the proximal cap and wire was removed.Attempts to cross the cto were made with a fielder xt and gaia but were unsuccessful.Decision was made to abort crossing the cto and leave tip in vessel.An angioplasty was performed in the proximal diffuse disease.A second gladius mongo 14 was used and also had a tip break.(i will create a separate report for this wire).

Brand Name
GLADIUS MONGO 14
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key22521881
Report Number3004718255-2025-00388
Device Sequence Number8560387
Product Code DQX
UDI-Device Identifier04547327123693
UDI-Public(01)04547327123693(17)271031(10)241126A291
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2025
Report Date (Section F) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAP14R023P
Device Lot Number241126A291
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/30/2025
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer07/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient SexMale
Date Report Sent to FDA07/16/2025